Wednesday, March 25, 2009

.red or green pill, you live and you learn.

.so i'm taking birth control pills ONLY TO REGULATE MY PERIOD! not for any sexual reasons! and it's really crazy how it's messing with my body. these hormones are no joke. i'm bloated so i'm feeling extremely FAT and i keep telling myself i need to diet which I don't--i need to tone up though; my face is dry and breaking out- now this i'm freaking out about because my skin is bomb. i'm not trying to sound conceited or anything but i have the softest skin and i don't have that many marks on my face and i drink water alll the time && gatorade lol BUT for my face to just break out and get dry is messing with me. but it's clearing up and its not too bad; I'M DEPRESSED! i'm like what? i can go from cracking up to being super sad. i mean i understand my body isn't used to this but idk about these pills anymore. it's like two extremes! i had horrible cramps and i was late all the time. my cramps felt like someone was like scraping the insides of me or like my stomach was on fire. there would be times when i couldn't go to school or i had to sleep on the floor. but to go to these things? idk.

i just wanted to share since i'm feeling kinda depressed right now. smh. i can't wait until this is over.

No comments: